# SDR FDEA201705181454

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,908 hours, 21,484 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Detached
- Location: Engine Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AT FL 350,  THE RT ENG OIL PRESSURE ALERT ACTIVATED. OIL QTY  RAPIDLY DECREASED TO ZERO.  WINDMILLED FOR 30 MINUTES. FOUND THE ENGINE CUP PLUG HAD FALLEN OUT OF THE HIGH SPEED GEARBOX    REINSTALLED THE PLUG, SERVICED OIL TANK,  INSPECTED CHIP DETECTORS,  NO METAL FOUND.  STARTED AMM PROCEEDURE FOR ENGINE STOP IN FLT.   AMM 757 71-00-00-6 COMPLETED STEP 4.  REMOVED, INSPECTED AND REPLACED THE NR 2 ENGINE OIL SCAVENGE PUMP FILTER IAW MM 79-21-08-4.  NO DEFECTS NOTED.   ALSO INSPECTED  AND REPLACED THE OIL PRESSURE FILLER IAW MM 79-21-07-4.  NO DEFECTS NOTED.  R & R THE DAMAGED CORE PLUG AND CUP WASHER IAW MM 71-00-00-6, ITEM 4C AND SERVICE  BULLETIN 211-72-9578.  LEAK AND OPS CHECKED GOOD.  ENGINE RAN IAW JRH. REMOVED,  INSPECTED, AND REPLACED THE NR 2 ENGINE OIL SCAVENGE PUMP FILTER IAW MM 79-21-08-4,  NO DEFECTS NOTED. REMOVED, INSPECTED, AND REPLACED THE OIL PRESSURE FILTER IAW MM 79-21-07-4.  NO DEFECTS NOTED.
